Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Borel oracles. An analytical approach to constant-time algorithms

Authors: Gábor Elek and Gábor Lippner
Journal: Proc. Amer. Math. Soc. 138 (2010), 2939-2947
MSC (2000): Primary 03E15; Secondary 68R10
Published electronically: April 15, 2010
MathSciNet review: 2644905
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In 2008 Nguyen and Onak constructed the first constant-time algorithm for the approximation of the size of the maximum matching in bounded degree graphs. The Borel oracle machinery is a tool that can be used to convert some statements in Borel graph theory to theorems in the field of constant-time algorithms. In this paper we illustrate the power of this tool to prove the existence of the above mentioned constant-time approximation algorithm.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E15, 68R10

Retrieve articles in all journals with MSC (2000): 03E15, 68R10

Additional Information

Gábor Elek
Affiliation: Alfred Renyi Institute of the Hungarian Academy of Sciences, P.O. Box 127, H-1364, Budapest, Hungary

Gábor Lippner
Affiliation: Department of Computer Science, Eötvös University, Pázmány Péter sétány 1/C, H-117, Budapest, Hungary

Keywords: Constant time algorithms, graph limits, Borel graphs, invariant measures, maximum matching
Received by editor(s): July 18, 2009
Received by editor(s) in revised form: November 14, 2009
Published electronically: April 15, 2010
Additional Notes: The first author’s research was sponsored by OTKA Grant 67867
The second author’s research was sponsored by OTKA Grant 69062
Communicated by: Julia Knight
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia